# SDR J7SA20190123001

- Difficulty date: January 24, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N574FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20567
- Aircraft time: 4,356 hours, 2,627 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHITE SMOKE COMING FROM LOWER PORTION OF RIGHT WINDSHIELD DURING DESCENT. SMOKE DISAPATED AFTER RIGHT WINDSHIELD HEAT SELECTED OFF. ON RT WINDSHEILD TERMINAL BLOCK FOUND TERMINAL + WIRE UNPLUGGED.  REMOVED RT WINDSHIELD AND INSTALLED A NEW WINDSHIELD. REPLACED LUG ON TERMINAL.
